If a person has had low estrogen and was being treated for hypothyroidism at the same. The patient went to a new Dr. HE then saw that the previous dr was treating his thyroid based upon his extremly low estrogen levels. The new dr wanted him to get his estrogen levels back from less then <10 estrodial with shbg of 28 to a level in the lower 20's. The current dr had patent on .25 m,w,f adex.along with TRT and thyroid replacement was ft3 was 3.3 The new dr suggesting cutting back to .25 mgs 2 times a week m,th. The patient did this and by the 3rd or 4 th week started to feel cold, hair loss, constipated, and very depressed, lossing muscle,ect. With all other variables unchanged in TRT other then just adex, Could one speculate that as the estrodial started to rise back into the normal range caused the thyroid slowly down as well.
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.